Uniqueness of meromorphic functions and differential polynomials sharing one value with finite weight

Volume 95 / 2009

Hong-Yan Xu, Cai-Feng Yi, Ting-Bin Cao Annales Polonici Mathematici 95 (2009), 51-66 MSC: 30D30, 30D35. DOI: 10.4064/ap95-1-4


This paper deals with the uniqueness problem for meromorphic functions sharing one value with finite weight. Our results generalize those of Fang, Hong, Bhoosnurmath and Dyavanal.


  • Hong-Yan XuDepartment of Informatics and Engineering
    Jingdezhen Ceramic Institute
    Jingdezhen, Jiangxi 333403, China
  • Cai-Feng YiInstitute of Mathematics and Informatics
    Jiangxi Normal University
    Nanchang, Jiangxi 330027, China
  • Ting-Bin CaoDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi 330031, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image